MathSciNet Relay Station
MathSciNet bibliographic data
MR306994 (46 #6115) 47H15 (47D05)
Goldstein, Jerome A. Approximation of nonlinear semigroups and evolution equations. J. Math. Soc. Japan 24 (1972), 558–573.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement